# SDR 2001FA0000436

- Difficulty date: September 9, 1997
- Submitted: October 26, 2001
- Operation: General aviation
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6603C88
- Part serial: 772394
- Condition: Cracked
- Location: Propeller Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION HUB WAS FOUND TO BE CRACKED IN BLADE SOCKET NR 2.  HUB HAS BEEN SCRAPPED.
